# SDR ASAA2015052711882

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 34,557 hours, 10,190 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000, FOUND FAULT CODE MSG NR 73-31441 AND 73-31611.   ACFT GROUNDED.  CLEARED FAULTS FIM 73-24, TASK 815, AMM TASK 73-21-00-700-804, FIM TASK 73-73, TASK 804 AND AMM 73-21-00-700-804.  FAULTS HAVE BEEN CORRECTED.
